Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Graph topology for function spaces

Author: Somashekhar Amrith Naimpally
Journal: Trans. Amer. Math. Soc. 123 (1966), 267-272
MSC: Primary 54.28
MathSciNet review: 0192466
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • J. de Groot, Example of two sets neither of which contains a continuous image of the other, Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indagationes Math. 16 (1954), 525–526. MR 0066641
  • John G. Hocking and Gail S. Young, Topology, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1961. MR 0125557
  • John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • S. A. Naimpally, Essential fixed points and almost continuous functions, Ph. D. Thesis, Michigan State University, East Lansing, 1964.
  • V. Ponomarev, A new space of closed sets and many-valued mappings of bicompacts, Dokl. Akad. Nauk SSSR (N.S.) 118 (1958), 1081–1084 (Russian). MR 0100252
  • J. Stallings, Fixed point theorems for connectivity maps, Fund. Math. 47 (1959), 249–263. MR 117710, DOI

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society